# SDR HALA2017101700253

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,149 hours, 10,545 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS AND OVERHEAD DISCRETE ANNUNCIATOR ILLUMINATED DURING TAKE OFF. NO OTHER INDICATIONS NOTED. PERFORMED A BITE IAW FIM 27-09/814, NO FAULTS NOTED, OK FOR CONTINUED SERVICE.
